| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, patient was not able to read.The lens was explanted and exchanged 4 months following the initial procedure.The clinical reason for the explant was mentioned as mechanical complication.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.An iol exchange for a difference equal to or greater than two diopters, indicates the event is most likely related to a calculation error.Information was provided that the company(1.50cyl), 20.5 diopter lens was replaced with a company(1.50cyl), 22.5 diopter lens.Based on the information provided, the event does not appear to be related to the product.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).